# SDR P5CA2021012200021

- Difficulty date: January 16, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,807 hours, 21,950 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS200YYB2
- Part serial: 106BA
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ABORT START.  PERFORMED FIM 49-11 FT 989 TO SHEET 3 BLOCK 25.  REMOVED AND REPLACED APU TRU, IAW AMM 24-32-04.  OPERATIONS CHECK GOOD.
